Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

General index 1945-1954—Papers read before the American Mathematical Society


Journal: Bull. Amer. Math. Soc. 61 (1955), 32-57
DOI: https://doi.org/10.1090/S0002-9904-1955-09927-0
Errata, Volume 61: Bull. Amer. Math. Soc., Volume 61, Number 6 (1955), 602--602
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1955-09927-0

American Mathematical Society